# SDR YENA2022021600063

- Difficulty date: February 13, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N565JB
- Make and model: Airbus A320-232
- Aircraft serial: 02031
- Aircraft time: 71,675 hours, 25,814 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT # 2864, SRQ-JFK (DIVERTED TO ATL). AIR ENG 1 BLEED LEEK ECAM ON IN FL. APPLIED ECAM AND QR PROCEDURES. DID NOT RESET.;  FOUND LPSOV (ENG #1) LOWER V-CLAMP UNLATCHED, ALLOWING HOT AIR TO ESCAPE. RE-SECURED CLAMP TO LPSOV AND PERFORMED OPS + LEAK CHECK PER AMM 36-11-52. OPS + LEAK CHECK IS GOOD AND NO FAULTS. A/C OK FOR SERVICE.
